# SDR 99ZZZX2707

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N303FV
- Make and model: Boeing 727230
- Aircraft serial: 21619
- System (JASC): 5240 · Service Doors
- Part: Hinge
- Part number: 66157801
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON LOWER AFT LAVATORY SERVICE PANEL HINGE.
